Hi guys, I am on birth control for three years and had to take the morning after pill for the first time last week. The reason being i was on an antibiotic the week before so took extra precautions with a condom but it broke. This was two days before my gap week is meant to start, I took the morning after pill the day before my period is meant to start (Wednesday) within 9 hours of intercourse, however I never normally bleed until Sunday, it is now Monday and it is delayed which I know is a side effect of the map but my question is I'm meant to start taking my pill again on Wednesday if I Dont get my period by then will I not get it at all this month due to taking the pill or will it still happen even with taking the pill?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Posted 29 Jan 2014 • 2 answers
Posted 8 Jul 2014 • 1 answer
Posted 5 Oct 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers